What is the mechanism and process by which insulin overdose poisoning occurs.Save the child!
When there is an overdose of insulin in the body, the main danger is a hypoglycemia, and low blood sugar can cause life-threatening causes death.Generally, twenty to fifty units are injected when blood sugar is not very high.Injecting 20 to 50 units may cause danger.The sensitivity of insulin may vary from person to person, and the exact dose of insulin injected may be dangerous.
Insulin is a hormone that lowers blood sugar. If too large a dose of insulin is injected, it will mainly be complicated by the occurrence of hypoglycemia, with palpitations, chest tightness, profuse sweating, dizziness, weakness and these symptoms, and in severe cases, it can also cause hypoglycemic coma.If you have a reaction, you should immediately eat sugary foods, such as brown sugar water, white sugar, which can make the symptoms relieved quickly.Therefore, for patients who have diabetes and have insulin injections, sugar particles can usually be prepared to prevent hypoglycemic reactions.
A serious adverse effect caused by insulin overdose is hypoglycemia. Diabetic patients with blood glucose below 3.9 mmol per liter should be immediately supplemented with glucose or sugary food, and if the hypoglycemic patient is unconscious, 50% glucose should be given immediately by intravenous injection.